# SDR FDEA202105181289

- Difficulty date: May 18, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 98,588 hours, 31,776 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Dented
- Location: Bs 580-600
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCD AFT PRESSURE RELIEF DOOR INTERNAL CLOSE OUT WEB HAS SEVERAL INTERNALLY PROTRUDING DENTS AT THE UPPER   EDGE   OF THE WEB BETWEEN WL 210 AND 220, BETWEEN STA 580 AND 600 REMOVED, FABRICATED AND REPLACED WEB AS REQUIRED IAW BOEING DWG 65-49309 REV "D" AND B757   SRM 51-  40-02-0G
